MAUDE Adverse Event Report: Medical Components, Inc. CT Midline Catheter

Medical Components, Inc. CT Midline Catheter
Model Number MLCT4S20
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During midline insertion guidewire lodged in the subcutaneous tissue.During the difficult removal process, a knot was observed in the guidewire.
 
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CT Midline Catheter
Common Device Name
CT MIDLINE
Manufacturer (Section D)
Medical Components, Inc.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
+1(215)256-4201
MDR Report Key50172846
Report Number2518902-2026-00055
Device Sequence Number9860680
Product Code PND
UDI-Device Identifier00884908113730
UDI-Public(01)00884908113730(17)290522(10)MSHJ770
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMLCT4S20
Device Catalogue NumberMLCT4S20
Device Lot NumberMSHJ770
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexUnknown